# SDR 39LA20160906168

- Difficulty date: September 6, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N103WF
- Make and model: Skrsky S61N
- Aircraft serial: 61766
- Aircraft time: 52,155 hours, 136,832 cycles
- Engine: Ge CT581402
- Engine time: 27,854 hours, 16,284 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT581402
- Part serial: 295109C
- Condition: Flamed Out
- Location: Nr 2
- Part time: 27,854 hours, 16,284 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: C

## Discrepancy

WHILE 4.3 HOURS INTO A CONOP, THE CREW HAD JUST TAKEN OFF ENROUTE.  WHILE TRANSITIONING TO FORWARD FLIGHT AT APPROXIMATELY 75 FT, THE CREW FELT THE ACFT YAW LT, HEARD A DECREASE IN ENGINE NOISE AND EXPERIENCED A LOSS OF AVAILABLE POWER.  THE ACFT WAS STILL POSITIONED OVER THE TAXIWAY AND WAS ABLE TO REDUCE POWER AND PERFORMED AN UNEVENTFUL RUN ON LANDING.  ACFT SHUTDOWN WAS REPORTED TO BE NORMAL.  THE NR 2 ENGINE, SN 295-109C WAS REMOVED AND A SERVICEABLE, ENGINE, PN CT58-140-2,  SN GE-E-285-238C WAS INSTALLED.  PERFORMED LEAK CHECKS WITH NO LEAKS NOTED.  ALL MAINTENANCE PERFORMED IAW MM, CH 71.
